Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 147, NWS Springfield, MO

September 11, 2010Maries County, Miller County, Missouri

NWS Springfield, MO issued this flash flood warning at Sep 11, 2010, 12:53 AM CDT for Maries County, Miller County, Missouri. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 11, 2010, 12:53 AM CDT (05:53 UTC)
Expired
Sep 11, 2010, 6:00 AM CDT
In force
5 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Maries County, MO, Miller County, MO

The radar

The Springfield radar (KSGF), 146 km from the middle of the area, began a volume at 05:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.9 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2928 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2928 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1132 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

126 
WGUS53 KSGF 110553
FFWSGF
MOC125-131-111100-
/O.NEW.KSGF.FF.W.0147.100911T0553Z-100911T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1253 AM CDT SAT SEP 11 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MARIES COUNTY IN CENTRAL MISSOURI...
  MILLER COUNTY IN CENTRAL MISSOURI...

* UNTIL 600 AM CDT.

* AT 1246 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. RAIN GAUGES AND RADAR ESTIMATES INDICATE THAT ONE 
  AND A HALF TO TWO INCHES OF RAIN HAS FALLEN ACROSS THE AREA 
  TONIGHT. ADDITIONAL RAINFALL AMOUNTS UP TO AN INCH WILL BE 
  POSSIBLE...WHICH WILL LIKELY LEAD TO FLASH FLOODING.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
  AURORA SPRINGS...BAGNELL...BELLE...BRINKTOWN...ELDON...
  ETTERVILLE...LAKE OF THE OZARKS STATE PARK...LAKE OZARK...
  LAKELAND...LAKEVIEW...MARYS HOME...OLEAN...SAINT ELIZABETH...
  TUSCUMBIA...ULMAN...VICHY AND VIENNA. CREEKS...STREAMS AND LOW
  WATER CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF
  FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE N AT THE MARIES RIVER EAST OF BRINKTOWN...
ROUTE HH IN TUSCUMBIA...
HIGHWAY 52 AT COON CREEK 3 MILES NORTHEAST OF TUSCUMBIA...
ROUTE Z AT BLUE SPRING CREEK SOUTHEAST OF ROCKY MOUNT...
HIGHWAY 52 AT TAVERN CREEK NORTHEAST OF SAINT ELIZABETH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3843 9241 3834 9240 3834 9220 3829 9219
      3830 9166 3809 9164 3814 9261 3817 9261
      3817 9264 3820 9264 3822 9270 3834 9270
      3835 9264 3844 9263

$$

SCHAUMANN
2 follow-up statements
132 
WGUS73 KSGF 110728
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
228 AM CDT SAT SEP 11 2010

MOC125-131-111100-
/O.CON.KSGF.FF.W.0147.000000T0000Z-100911T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARIES MO-MILLER MO-
228 AM CDT SAT SEP 11 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
MARIES AND MILLER COUNTIES...

AT 223 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT LIGHT TO MODERATE RAINFALL CONTINUED ACROSS THE WARNED AREA. 
RADAR ESTIMATES THAT ONE AND A HALF TO TWO INCHES OF RAIN FELL 
ACROSS THE AREA IN A TWO HOUR TIME SPAN. THIS IS LIKELY RESULTING IN 
FLASH FLOODING.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE N AT THE MARIES RIVER EAST OF BRINKTOWN...
ROUTE HH IN TUSCUMBIA...
HIGHWAY 52 AT COON CREEK 3 MILES NORTHEAST OF TUSCUMBIA...
ROUTE Z AT BLUE SPRING CREEK SOUTHEAST OF ROCKY MOUNT...
HIGHWAY 52 AT TAVERN CREEK NORTHEAST OF SAINT ELIZABETH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND...DONT DROWN.

&&

LAT...LON 3843 9241 3834 9240 3834 9220 3829 9219
      3830 9166 3809 9164 3814 9261 3817 9261
      3817 9264 3820 9264 3822 9270 3834 9270
      3835 9264 3844 9263

$$

SCHAUMANN
301 
WGUS73 KSGF 111056 RRA
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
556 AM CDT SAT SEP 11 2010

MOC125-131-111106-
/O.EXP.KSGF.FF.W.0147.000000T0000Z-100911T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARIES MO-MILLER MO-
556 AM CDT SAT SEP 11 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 600 AM CDT FOR MARIES AND
MILLER COUNTIES...

THE FLASH FLOOD WARNING HAS BEEN REPLACED BY AN AREAL FLOOD WARNING 
FOR SMALL STREAMS UNTIL NOON.

LAT...LON 3843 9241 3834 9240 3834 9220 3829 9219
      3830 9166 3809 9164 3814 9261 3817 9261
      3817 9264 3820 9264 3822 9270 3834 9270
      3835 9264 3844 9263

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 10, 10:49 PM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Sep 10, 10:49 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1049 PM CDT FRI SEP 10 2010

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...
/ISSUED 1014 PM CDT FRI SEP 10 2010/

CONVECTION ON THE MOVE AND CONGEALING INTO A LINEAR MODE. SEVERE
REPORTS THUS FAR HAVE YIELDED A MIX OF HAIL AROUND ONE INCH...GIVE
OR TAKE...AND WIND GUSTS BETWEEN 50 AND 70 MPH. HIGHER WIND GUSTS
HAVE BEEN REPORTED WITH THE LINE SEGMENT FROM JUST SW OF LWC TO SE
OF EMP...ALTHOUGH WIND REPORTS HAVE SHOWN AN UPWARD TREND WITH THE
LINE SEGMENT EAST OF ICT. THE SFC WARM FRONT REMAINS DRAPED ACROSS
CENTRAL MO...WITH AN SOUTHWARD MOVING OUTFLOW BOUNDARY MOVING
SOUTHWARD OUT OF THE KC METRO AREA. CONVECTION ALONG THE WARM
FRONT IS GETTING INCREASINGLY STRONG AS WELL...WITH A 60KT GUST AT
KSZL WITHIN THE LAST HALF HOUR OR SO.

THE COLD FRONT CONTINUES TO CATCH UP WITH THE CONVECTION...
OVERTAKING THE DRYLINE AND PREFRONTAL TROUGH. AMPLE MOISTURE AND
INSTABILITY (MLCAPE IN THE 2000 TO 3000 J/KG RANGE) REMAINS
AVAILABLE OUT AHEAD OF THIS LINE. 0-3KM SHEAR VECTORS ARE WNW TO
SSE AT 25 TO 30KT...WITH A REASONABLY PERPENDICULAR COMPONENT TO
THE LINE OF CONVECTION. HAVE NOT SEEN MUCH IN THE WAY OF OUTFLOW
DEVELOPMENT WITH THE LINE SEGMENTS SO FAR...SO THERE IS SEMBLANCE
OF A SHEAR/COLD POOL BALANCE AT THIS TIME. WITH 0-4KM THETA-E
DIFFERENCES EXCEED 30K ACCORDING TO THE 00Z SGF SOUNDING...THUS
THE PRIMARY HAZARD EXPECTED WITH THIS LINE WILL BE DAMAGING
STRAIGHT LINE WINDS.

THE TORNADO RISK REMAINS NON ZERO...AND MORE ASSOCIATED WITH
POTENTIAL BOUNDARY INTERACTIONS. SFC TO 1KM HELICITY IS AROUND 200
M2/S2 AND 0-3KM MLCAPE IS AROUND 50-75 J/KG...WHICH SUPPORTS A LOW
END RISK FOR A SPIN UP. INDICATIONS ARE THOUGH...THAT THE TOR RISK
SHOULD CONTINUE TO DECREASE INCREMENTALLY AS WE HEAD INTO THE
OVERNIGHT HOURS.

FLOODING RISK REMAINS ELEVATED DUE TO VERY WET SOIL CONDITIONS. IF
THIS LINE CAN REMAIN PROGRESSIVE...THIS WILL MITIGATE ISSUES.

TIMING...AREAS ALONG AND NW OF A LINE FROM NEVADA MO TO PITTSBURG
KS CAN EXPECT THIS ACTIVITY BETWEEN MIDNIGHT AND 2 AM...
PROGRESSIVELY SPREADING FROM WEST TO EAST DURING THE EARLY MORNING
HOURS AND GETTING INTO THE HIGHWAY 65 CORRIDOR FROM WARSAW TO
SPRINGFIELD AFTER (ROUGHLY) 4 AM.

GAGAN

&&

.DISCUSSION...

MAIN FOCUS WILL BE WITH PRECIPITATION/SEVERE WEATHER CHANCES FROM
LATE THIS AFTERNOON THROUGH TONIGHT.

CURRENTLY SEEING A VERY MOIST...WARM AND UNSTABLE AIR MASS DEVELOP
SOUTH OF A WARM FRONT WHICH HAS LIFTED TO THE NORTH AND WAS
LOCATED FROM NEAR WARSAW TO FORT LEONARD WOOD MO AS OF 19Z. ALSO
HAVE AN UPPER LEVEL SHORTWAVE IN OKLAHOMA WHICH WAS LIFTING
NORTHEAST AND WILL MOVE INTO THE REGION LATER THIS AFTERNOON AND
EVENING. EXPECTING SCATTERED STORMS TO DEVELOP ALONG WARM FRONT
OVER THE NEXT FEW HOURS WITH A FEW STORMS BECOMING STRONG TO
SEVERE...MAINLY ALONG THE NORTHERN FRINGES OF THE CWA OVER CENTRAL MO.

THE MAIN THUNDERSTORM ACTIVITY EXPECTED FOR THE CWA WILL ARRIVE
WITH THE COLD FRONT. STORMS ARE EXPECTED TO DEVELOP BY 21-22Z OVER
EAST CENTRAL TO SOUTH CENTRAL KANSAS. DISCRETE SUPERCELLS WILL BE
POSSIBLE INITIALLY...MOST LIKELY WEST OF OUR CWA BUT COULD DEVELOP
EASTWARD INTO OUR WESTERN CWA DURING THE EARLY EVENING. ALL MODES
OF SEVERE STORMS WILL BE POSSIBLE WITH THE INITIAL STORMS. STORMS
SHOULD BEGIN TO EVOLVE INTO A MORE LINEAR STRUCTURE WITH A SQUALL
LINE OR LINE SEGMENTS DEVELOPING BY 02-03Z OVER WESTERN PORTIONS
OF THE CWA WITH PRIMARY SEVERE MODE EVOLVING INTO A DAMAGING WIND
RISK. WESTERN PORTIONS OF THE CWA WILL ALSO HAVE A HAIL RISK
DURING THE EARLY TO MID EVENING HOURS. THE LINE OF STORMS WILL
THE PROGRESS EAST SOUTHEAST THROUGH THE CWA DURING THE OVERNIGHT
HOURS WITH THE SEVERE THUNDERSTORM WIND RISK CONTINUING. STORMS
SHOULD EXIT THE REMAINDER OF THE CWA ON SATURDAY MORNING.

VERY HEAVY RAINFALL IS EXPECTED WITH THIS THUNDERSTORM COMPLEX AS
PW VALUES WERE IN THE 1.75 TO 1.9 INCH RANGE AHEAD OF THE FRONT.
WITH RECENT HEAVY RAINFALL AND FLOODING OVER THE PAST COUPLE OF
WEEKS WE HAVE DECIDED TO ISSUE A FLASH FLOOD WATCH FOR THE ENTIRE
CWA THROUGH 15Z SAT FOR THIS SYSTEM.

A COOLER AND DRIER AIR MASS WILL MOVE INTO THE AREA FOR THE
WEEKEND WHICH SHOULD BRING LOWS BACK INTO THE 50S AND HIGHS IN THE
LOWER TO MID 80S.

AN UNSETTLED PATTERN IS SHAPING UP FOR THE MID TO LATER PART OF
THE UPCOMING WORK WEEK. FLAT RIDGE OVER THE LOWER CONUS WILL ALLOW
FOR QUICK WEST TO EAST FLOW ACROSS THE NORTHERN 2/3 WITH PERIODIC
EMBEDDED SHORTWAVE ENERGY MOVING THROUGH THE REGION.

LINDENBERG

&&

.AVIATION...
/ISSUED 645 PM CDT FRI SEP 10 2010/

FOR THE 00Z TAF PACKAGE...PRIMARY FORECAST CONCERN IS FOCUSED ON
POTENTIAL FOR TSRA TONIGHT. COLD FRONT CURRENTLY EXTENDS FROM JUST
WEST OF TOP AND ICT...THIS FEATURE WILL BE THE FOCUS FOR RAPID AND
INTENSE TSRA GROWTH THIS EVENING. UNLESS SHRA/TSRA CAN FIRE AHEAD
OF THIS FRONT...A LOW PROBABILITY AT THIS POINT...THE MAIN SHOW
WILL BE WITH THE FRONT. HAVE HONED IN TIMING A BIT WITH THIS TAF
AND INCLUDED 30KT WIND AT JLN/SGF TO HINT A THE WIND RISK WITH
THESE STORMS. ONCE TSRA SHOWS ITS CARDS...WILL INCREASE WIND
EXPECTATIONS ACCORDINGLY. IFR VIS AND MVFR CIG ARE LIKELY WITH
TSRA AND HAVE ACCOUNTED FOR THIS AS WELL. CLEARING IS EXPECTED
DURING THE DAY SATURDAY AT ALL SITES WITH NORTHERLY WINDS BECOMING
GUSTY.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 10 AM CDT SATURDAY FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH UNTIL 10 AM CDT SATURDAY FOR KSZ073-097-101.

&&
Hazardous weather outlook, Sep 11, 12:25 AM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1225 AM CDT SAT SEP 11 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-120530-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1225 AM CDT SAT SEP 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT.

WEATHER HAZARDS EXPECTED...

THE LIGHTNING RISK IS SIGNIFICANT.
THE RISK FOR THUNDERSTORM WINDS UP TO 70 MPH IS ELEVATED.
THE RISK FOR HAIL TO THE SIZE OF QUARTERS IS ELEVATED.
THE TORNADO RISK IS LIMITED.
THE FLOODING RISK IS ELEVATED.

DISCUSSION...

A LINE OF THUNDERSTORMS EXTENDING FROM ROUGHLY THE LAKE OF THE
OZARKS SOUTHWESTWARD THROUGH WEST CENTRAL MISSOURI AND EXTREME
SOUTHEAST KANSAS WILL CONTINUE TO MOVE EAST SOUTHEAST INTO THE
MISSOURI OZARKS OVER THE NEXT SEVERAL HOURS. THESE STORMS WILL
AFFECT AREAS NORTHWEST OF THE INTERSTATE 44 CORRIDOR THROUGH 2 AM.
THE INTERSTATE 44 CORRIDOR CAN EXPECT THIS ACTIVITY FROM ROUGHLY
2 AM THROUGH 5 AM. FAR SOUTHERN AND SOUTH CENTRAL MISSOURI CAN
EXPECT THIS ACTIVITY BETWEEN 4 AM AND 7 AM.

THE PRIMARY RISKS WITH THESE STORMS WILL BE DAMAGING STRAIGHT
LINE WINDS AND HAIL TO THE SIZE OF QUARTERS. THERE IS A LOW RISK
FOR AN ISOLATED...BRIEF TORNADO ON THE LEADING EDGE OF THIS LINE
OF THUNDERSTORMS. IN ADDITION...LOCALLY HEAVY RAINFALL IS EXPECTED
WITH THIS SYSTEM RESULTING IN AN ELEVATED RISK FOR FLASH
FLOODING...PARTICULARLY WHERE THUNDERSTORMS MOVE OVER THE SAME
AREAS REPEATEDLY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL WEAKEN BY DAYBREAK SATURDAY AND THIS ACTIVITY
WILL DISSIPATE ACROSS SOUTH CENTRAL MISSOURI DURING THE DAYLIGHT
HOURS OF SATURDAY MORNING. SEVERE THUNDERSTORMS ARE NOT
ANTICIPATED.

THE MIDDLE TO LATTER PART OF THE NEXT WEEK LOOKS TO BE UNSETTLED
WITH SEVERAL CHANCES OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE ENTIRE OUTLOOK AREA
FOR THE REST OF TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Local storm report, Sep 10, 11:51 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1151 PM CDT FRI SEP 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     TSTM WND GST     COLE CAMP               38.46N 93.20W
09/10/2010  E60 MPH          BENTON             MO   PUBLIC

&&

DCRAMER
Local storm report, Sep 11, 12:20 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1220 AM CDT SAT SEP 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 AM     TSTM WND GST     1 N WARSAW              38.26N 93.38W
09/11/2010  E60 MPH          BENTON             MO   LAW ENFORCEMENT

            DEPUTY ESTIMATED A 60 MPH WIND GUST ALONG HIGHWAY 65
            APPROXIMATELY ONE MILE NORTH OF WARSAW.

&&

DCRAMER
Local storm report, Sep 11, 12:21 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1221 AM CDT SAT SEP 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 AM     TSTM WND DMG     VERSAILLES              38.43N 92.84W
09/11/2010                   MORGAN             MO   LAW ENFORCEMENT

            SEVERE THUNDERSTORM WIND GUSTS DOWNED A TREE.

&&

DCRAMER
Local storm report, Sep 11, 12:30 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1230 AM CDT SAT SEP 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     TSTM WND GST     FRISTOE                 38.12N 93.28W
09/11/2010  E50 MPH          BENTON             MO   PUBLIC

&&

GAGAN
Local storm report, Sep 11, 12:36 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1236 AM CDT SAT SEP 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1113 PM     TSTM WND DMG     GRAVOIS MILLS           38.31N 92.83W
09/10/2010                   MORGAN             MO   PUBLIC

            FOUR AND A HALF INCH DIAMETER TREE UPROOTED

&&

GAGAN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 10:40 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan65 min
Sep 10, 11:49 PM CDTFlash Flood WarningSGFBenton, Morgan6 hr
Sep 10, 11:50 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Miller, Morgan55 min
Sep 11, 12:12 AM CDTSevere Thunderstorm WarningSGFVernon30 min
Sep 11, 5:38 AM CDTAreal Flood WarningSGFBenton, Maries, Miller, Morgan6 hr
Sep 11, 12:09 PM CDTAreal Flood AdvisorySGFBenton, Morgan6 hr

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.